# SDR UALA2010081102934

- Difficulty date: August 11, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 58,543 hours, 8,581 cycles
- Engine: Pwa PW40903
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 8102003
- Part serial: 2
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK OVERHEAT. FOUND CONTROLLER AT FAULT. REPLACED L-CTC. OPS ARE NORMAL.
